Journal of Gynecology and Obstetrics

Volume 12, Issue 2, April 2024

  • Research Article

    Piecewise Linear Multiple Change Point Modelling for Under-Five Child Mortality

    Sukanta Chakraborty*, Soma Chowdhury Biswas

    Issue: Volume 12, Issue 2, April 2024
    Pages: 14-19
    Received: 9 February 2024
    Accepted: 23 March 2024
    Published: 2 April 2024
    DOI: 10.11648/j.jgo.20241202.11
    Downloads:
    Views:
    Abstract: Using a piecewise linear multiple change-point model instead of more traditional survival techniques is more beneficial when dealing with mortality data. Utilizing this technique, the hazard model is estimated and the number of cut-point locations is found. Using various covariates, such as sociodemographic, biological, and proximate co-factors, th... Show More